4 results for difference equations.

Parameters for your search query:
Keyword    difference equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fitted Second Order Scheme for Singularly Perturbed Differential-difference Equations
American Journal of Numerical Analysis. 2014, 2(5), 136-143. DOI: 10.12691/ajna-2-5-1
Pub. Date: September 18, 2014Views: 16689Downloads: 12325
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of Singularly Perturbed Differential Difference Equations Using Higher Order Finite Differences
American Journal of Numerical Analysis. 2015, 3(1), 8-17. DOI: 10.12691/ajna-3-1-2
Pub. Date: February 20, 2015Views: 12908Downloads: 10903
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343. DOI: 10.12691/ajams-2-5-7
Pub. Date: October 19, 2014Views: 14497Downloads: 10578
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Moment Approximation of the First–Passage Time for the Birth–Death Diffusion Process with Immigraton to a Moving Linear Barrier
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 184-189. DOI: 10.12691/ajams-3-5-2
Pub. Date: September 20, 2015Views: 9385Downloads: 7627
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types